# SDR REXA201100753

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N8390E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 17,498 hours, 14,943 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621.00 PRESSURE BULKHEAD FWD FACE HAS 6EA CHAFES 30" ABOVE FLOOR AT LBL 27, 18, 9 AND RBL 18, 27, 36.  ALSO 1 EACH CHAFE 38" ABOVE FLOOR AT RBL 9.  MAX CHAFE IS APPROX .242"L X .151W X .002" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
